# SDR MTNA100802

- Difficulty date: October 6, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 25,672 hours, 27,111 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Part time: 25,672 hours, 27,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION INSIDE LEFT FUEL FEEDER TANK BETWEEN RIBS 4 AND 5.  THERE WERE SEVERAL AREAS FROM STIFFENER 1 TO STIFFENER 10.  CORROSION REMOVED AS PER SRM ATR72 CH 51-21-42.  APPLIED TREATMENT TO NEUTRALIZE ANY HEDDIN CORROSION.  PERFORMED FINAL BLEND OUT IAW SRM ATR72 CH 51-21-58.  CONFIRMED THAT REMAINING THICKNESS OF BLEADED AREAS HAVE NOT CHANGED REF TABLE 1 OF ATR SRI NUMBER DO/TS-4240/08-10776.  CONFIRMED THE ABSENCES OF CRACKS BY USE OF HF EDDY CURRENT.  RESTORED PROTECTION OF REWORKED AREAS WITH ALODINE 1200 IAW SRM ATR72 CH 51-21-17 AND CH 51-21-28.  REFERENCE ANA/E/4462/2008/E-001 AND ANA/E/4462/2008/E-003.
